# SDR AWXA0001804

- Difficulty date: June 4, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65C375903
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ULTRASONIC CRACK INDICATIONS BS 178 BLKHD WEB FWD FACE 2 LBL 6.6 WL 209.5-210, 212.1-212.4 .5 INCH AND .3 INCH RESPECTIVELY.  REPAIRED CRACKS IAW SRM 53-10-08 PG 287-298.
